Holonomy representation of quasi-projective leaves of codimension one foliations

Abstract : We prove that a representation of the fundamental group of a quasi-projective manifold into the group of formal diffeomorphisms of one variable either is virtually abelian or, after taking the quotient by its center, factors through an orbicurve.
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01499785
Contributor : Frank Loray <>
Submitted on : Wednesday, August 29, 2018 - 9:31:44 AM
Last modification on : Monday, February 25, 2019 - 5:16:03 PM
Document(s) archivé(s) le : Friday, November 30, 2018 - 12:44:14 PM

Files

repdiff_finalv2.pdf
Files produced by the author(s)

Identifiers

Citation

Benoît Claudon, Frank Loray, Jorge Pereira, Frédéric Touzet. Holonomy representation of quasi-projective leaves of codimension one foliations. Publicacions Matemàtiques, 2019, 63 (1), pp.295-305. 〈10.5565/PUBLMAT6311910〉. 〈hal-01499785v3〉

Share

Metrics

Record views

175

Files downloads

38